File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Asymptotic behavior of the solution of heat equation driven by fractional white noise

TitleAsymptotic behavior of the solution of heat equation driven by fractional white noise
Authors
KeywordsAsymptotic Behavior
Feynman-Kac Formula
Fractional Brownian Sheet
Method Of Moments
Stochastic Heat Equation
Issue Date2012
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/stapro
Citation
Statistics And Probability Letters, 2012, v. 82 n. 3, p. 614-620 How to Cite?
AbstractThis note deals with the asymptotic behavior of a weak solution of the multidimensional stochastic heat equation with a multiplicative fractional Brownian sheet. We study the solution given by the Feynman-Kac formula by the method of moments. © 2011 Elsevier B.V.
Persistent Identifierhttp://hdl.handle.net/10722/180471
ISSN
2015 Impact Factor: 0.506
2015 SCImago Journal Rankings: 0.720
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorSong, Jen_US
dc.date.accessioned2013-01-28T01:38:30Z-
dc.date.available2013-01-28T01:38:30Z-
dc.date.issued2012en_US
dc.identifier.citationStatistics And Probability Letters, 2012, v. 82 n. 3, p. 614-620en_US
dc.identifier.issn0167-7152en_US
dc.identifier.urihttp://hdl.handle.net/10722/180471-
dc.description.abstractThis note deals with the asymptotic behavior of a weak solution of the multidimensional stochastic heat equation with a multiplicative fractional Brownian sheet. We study the solution given by the Feynman-Kac formula by the method of moments. © 2011 Elsevier B.V.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/staproen_US
dc.relation.ispartofStatistics and Probability Lettersen_US
dc.subjectAsymptotic Behavioren_US
dc.subjectFeynman-Kac Formulaen_US
dc.subjectFractional Brownian Sheeten_US
dc.subjectMethod Of Momentsen_US
dc.subjectStochastic Heat Equationen_US
dc.titleAsymptotic behavior of the solution of heat equation driven by fractional white noiseen_US
dc.typeArticleen_US
dc.identifier.emailSong, J: txjsong@hku.hken_US
dc.identifier.authoritySong, J=rp01700en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.spl.2011.11.017en_US
dc.identifier.scopuseid_2-s2.0-84855278200en_US
dc.identifier.hkuros220390-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-84855278200&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume82en_US
dc.identifier.issue3en_US
dc.identifier.spage614en_US
dc.identifier.epage620en_US
dc.identifier.isiWOS:000300756600027-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridSong, J=55489918300en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats